American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] J. East, J. D. Mitchell and Y. Péresse. Maximal subsemigroups of the semigroup of all mappings on an infinite set. Trans. Amer. Math. Soc. 367 (2015) 1911-1944.
Abstract, references, and article information   
View Article: PDF

[2] Doron Puder and Ori Parzanchevski. Measure preserving words are primitive. J. Amer. Math. Soc. 28 (2015) 63-97.
Abstract, references, and article information   
View Article: PDF

[3] Marcelo Aguiar and Swapneel Mahajan. Hopf monoids in the category of species. Contemporary Mathematics 585 (2013) 17-124.
Book volume table of contents   
View Article: PDF

[4] J. N. Bray, M. D. E. Conder, C. R. Leedham-Green and E. A. O’Brien. Short presentations for alternating and symmetric groups. Trans. Amer. Math. Soc. 363 (2011) 3277-3285. MR 2775807.
Abstract, references, and article information   
View Article: PDF

[5] Matthias Aschenbrenner and Christopher J. Hillar. Erratum for ``Finite generation of symmetric ideals''. Trans. Amer. Math. Soc. 361 (2009) 5627-5627. MR 2515827.
Abstract, references, and article information   
View Article: PDF

[6] Christopher J. Hillar and Troels Windfeldt. Minimal generators for symmetric ideals. Proc. Amer. Math. Soc. 136 (2008) 4135-4137. MR 2431024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pierre Baumann and Christophe Hohlweg. A Solomon descent theory for the wreath products $G\wr\mathfrak S_n$. Trans. Amer. Math. Soc. 360 (2008) 1475-1538. MR 2357703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Matthias Aschenbrenner and Christopher J. Hillar. Finite generation of symmetric ideals. Trans. Amer. Math. Soc. 359 (2007) 5171-5192. MR 2327026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Cai Heng Li. Finite edge-transitive Cayley graphs and rotary Cayley maps. Trans. Amer. Math. Soc. 358 (2006) 4605-4635. MR 2231390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Martin Kassabov. Symmetric groups and expanders. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 47-56. MR 2150944.
Abstract, references, and article information   
View Article: PDF

[11] Cai Heng Li. Finite $s$-arc transitive Cayley graphs and flag-transitive projective planes. Proc. Amer. Math. Soc. 133 (2005) 31-41. MR 2085150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charles A. Matthews and David J. Wright. Cycle decompositions and train tracks. Proc. Amer. Math. Soc. 132 (2004) 3411-3415. MR 2073318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. M. Guralnick, Cai Heng Li, Cheryl E. Praeger and J. Saxl. On orbital partitions and exceptionality of primitive permutation groups. Trans. Amer. Math. Soc. 356 (2004) 4857-4872. MR 2084402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Beals, Charles R. Leedham-Green, Alice C. Niemeyer, Cheryl E. Praeger and Ákos Seress. A black-box group algorithm for recognizing finite symmetric and alternating groups, I. Trans. Amer. Math. Soc. 355 (2003) 2097-2113. MR 1953539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ákos Seress. A product decomposition of infinite symmetric groups. Proc. Amer. Math. Soc. 131 (2003) 1681-1685. MR 1953572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Cai Heng Li and Cheryl E. Praeger. On partitioning the orbitals of a transitive permutation group. Trans. Amer. Math. Soc. 355 (2003) 637-653. MR 1932718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Miklós Abért and Tamás Keleti. Shuffle the plane. Proc. Amer. Math. Soc. 130 (2002) 549-553. MR 1862136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nobuyoshi Takahashi. Mirror symmetry and $\mathbb{C}^\times$. Proc. Amer. Math. Soc. 129 (2001) 29-36. MR 1784014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jon Grantham. The largest prime dividing the maximal order of an element of $S\sb n$ . Math. Comp. 64 (1995) 407-410. MR 1270619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] I. P. Goulden and D. M. Jackson. Combinatorial constructions for integrals over normally distributed random matrices . Proc. Amer. Math. Soc. 123 (1995) 995-1003. MR 1249878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Charles F. Dunkl. Intertwining operators associated to the group $S\sb 3$ . Trans. Amer. Math. Soc. 347 (1995) 3347-3374. MR 1316848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Anders Björner and Michelle L. Wachs. Generalized quotients in Coxeter groups . Trans. Amer. Math. Soc. 308 (1988) 1-37. MR 946427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gadi Moran. Products of involution classes in infinite symmetric groups . Trans. Amer. Math. Soc. 307 (1988) 745-762. MR 940225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Manfred Droste. Squares of conjugacy classes in the infinite symmetric groups . Trans. Amer. Math. Soc. 303 (1987) 503-515. MR 902781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Manfred Droste. On the universality of words for the alternating groups . Proc. Amer. Math. Soc. 96 (1986) 18-22. MR 813801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Manfred Droste. Cubes of conjugacy classes covering the infinite symmetric group . Trans. Amer. Math. Soc. 288 (1985) 381-393. MR 773066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. M. Silberger. Are primitive words universal for infinite symmetric groups? . Trans. Amer. Math. Soc. 276 (1983) 841-852. MR 688980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] G. A. Miller. Possible orders of two generators of the alternating and of the symmetric group . Trans. Amer. Math. Soc. 30 (1928) 24-32. MR 1501419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1